Well hello my friend derlinda,
Sorry not to have been on before, but as you know what is going on with me I know you will be ok with that.
Well, I am surprised to read that your diagnosis of lupus was in fact something else. As Vee says though look at things from the beginning and think of what meds you were on, and if you felt better when you came off them.
The reason for this is because some forms of lupus can be brought on and made worse because of certain meds. When the actual pills are stopped, then the symptoms disappear and you begin to feel much better.
As I have said before, do you have fibro at all ? This can cause a lot of pain too. You have said before that you have tingling - this might be a form of neuropathy and needs to be discussed again with your doctor/rheumatologist.
You have been through so much in one way and another and I am so proud of you for getting where you are today. You must come back and ask and ask about anything you are unsure of. Also use this same system with your doctors - don't accept what is said if you don't understand, ask and make sure you know what is going on.
I feel able to be here a bit more at the moment, so hopefully I can be of some help to you also. You have had good advice from Vee as I said and in time hopefully you will gain more and more knowledge from others here. So carry on coming back.
Take care my friend,